# SDR HALA2021011900008

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 36,470 hours, 5,584 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS, ENGINE 2 AIR EXCHANGE FAULT ON ROLL OUT.  T/S PER A330 TSM 79-20-00-810-810-A NR 2 ENGINE FADEC TEST OK.  EXAMINED HEAT EXCHANGER FOR DAMAGE AND VALVE OPERATIONS, NO TROUBLE FOUND.  PERFORMED ENGINE RUN, OPERATIONS NORMAL.  NO CURRENT FAULTS.  REMOVED AOHE, PER A330 AMM 79-21-51.  INSTALLED AOHE, PER A330 AMM 79-21-59, NO LEAKS FOUND MESSAGE CLEARED.  UNSUCCESSFUL PARTS CHANGE SENT TO RECORDS 10671.
